# SDR P5CA9700843

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fitting
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION NLG AFT DOOR HINGE FUSELAGE MOUNT FITTING TWO SERRATED PLATE.  REPLACED PER CSN 7179.
